# SDR R61A201706260436

- Difficulty date: June 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE SERVICE DOOR EXTERIOR OF FUSELAGE.  REMOVED AND REPLACED WASTE ACCESS DOOR.
